# SDR SWAA2018101525942

- Difficulty date: September 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 64,567 hours, 37,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: 111A15151
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL REAR SPAR WING CENTER SEAL ASSEMBLY CRACKED.  REPAIRED SEAL ASSEMBLY IAW EA AND DWG.
